# SDR AALA202502128514

- Difficulty date: January 6, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 66,351 hours, 28,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER WING LOWER SKIN, ON EXTERIOR OF FUEL TANK AT STA 540, S22L. REPAIRED SKIN PER SRM 51-10-02-0G AND EA 361103.
